# SDR CA030218010

- Difficulty date: February 13, 2003
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072003
- Part serial: DAP0082
- Condition: Failed
- Location: Overspeed
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) CAUTION LIGHT FOR NR 2 AC GENERATOR ON AFTER ENGINE START. CHECKLIST CONSULTED AND GENERATOR RESET WITH SUCCESS.  AFTER TAKEOFF POWERPLANT MESSAGE ON ED, CHECKLIST CONSULTED AND NORMAL ENGINE INDICATIONS OBSERVED, FLIGHT CONTINUED TO NEXT BASE.  ON APPROACH, AT 500-300 FT TORQUE ON NR 2 ENGINE, STARTED TO FLUCTUATE AND A SOUND SIMILAR TO OVERSPEED GOVERNOR TEST WAS OBSERVED. AIRCRAFT YAW TO THE RIGHT WAS FELT, ENGINE INSTRUMENT WAS MONITORED WHILE POWER LEVER ON ENGINE NR 2 WAS REDUCED TO FLIGHT IDLE, POWER WAS ADDED TO THE NR 1 ENGINE. ENGINE   NR 2 WAS FEATHERED AND SHUTDOWN. AN UNEVENTFUL LANDING WAS PERFORMED. OVERSPEED GOVERNOR/PUMP REPLACED.
